# SDR HALA9700137

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 2 - DURING MAINTENANCE LINE CHECK, FOUND THE LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK FOR THE CABIN EMERGENCY LIGHT.  THE OPERATIONAL CHECK WAS OK.  (M)
